# SDR AALA990253

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49454
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000308
- Condition: Smoking
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 449 - EN ROUTE BOS-MIA, DURING CLIMB-OUT FLIGHT ATTENDANT REPORTED LIGHT SMOKE IN CABIN.  SMOKE STARTED IN BACK OF THE AIRCRAFT AND WORKED FORWARD, THEN SMOKE DISSIPATED.  AIRCRAFT RETURNED BOTH AND LANDED WITHOUT INCIDENT.  INSPECTED APU AREA FOR OIL LEAKS, ENGINE INLETS AND EXHAUSTS, AND BOTH ENGINE CROSSOVER DUCTS.  NO EVIDENCE OF OIL LEAKS NOTED.  CHECKED RECIRCULATION FAN AND FILTERS, CHECKED GALLEY OVENS OPERATION AND FOR RESIDUE.  NO FAULTS FOUND, FLIGHT ODOR FROM NR 3 OVEN.  PRECAUTIONARY REPLACED WATER SEPARATOR COALESCER BAGS AND ACCOMPLISHED PACK BURNOUT PER MM.  PRECAUTIONARY REPLACED NR 3 OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
